# SDR C2XA98IA070

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16724
- Make and model: Emb EMB-120RT
- Aircraft serial: 120171
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: D43682
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING PRE-FLIGHT INSPECTION, THE PILOT REPORTED THAT ONE EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE RELEASED THE AIRCRAFT UNDER MEL, AND SUBSEQUENTLY REPAIRED WIRE CONNECTOR SPANAQ IAW EMB-120 WIRING MANUAL 20-00-03 AND REMOVED THE ITEM FROM MEL AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
